# SDR ASOA2014102311479

- Difficulty date: September 16, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,912 hours, 20,393 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT CORE COWL MID FRAME GOUGED.  REMOVED DAMAGE IAW SRM 54-13-00-101-001-A01.  FROM AFDL 520336, Z MID JOINT OUT OF LIMITS DUE TO BLEND AREA WITHIN 2D OF FASTENER NEEDS TO BE SUBMITTED FOR REPAIR.  RECEIVED AND COMPLIED WITH STS EA 32-2014-102, SECTION I- PERMANENT REPAIR.   RECEIVED ECTC EA 32-2014-102, REV 1R AND ACCOMPLISHED ALL STEPS.
